MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® SST¿; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® SST¿; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 365967
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd microtainer® sst¿, the device experienced under-fill or low draw of a tube with blood.This event occurred once.The following information was provided by the initial reporter.The customer stated: customer problem: from a bd sponsored clinical trial, specimen stopped flowing into tube with product 365967, lot 1252462.Through a bd sponsored clinical trial, product cat no.365967, lot#1252462 had underfill issue.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd microtainer® contact-activated lancet the device experienced under-fill or low draw of a tube with blood.This event occurred once.The following information was provided by the initial reporter.The customer stated: the following information was provided by the initial reporter.The tubes are underfilling.From a bd sponsored clinical trial, the specimen stopped flowing into tube.Customer stated the specimen was below the bottom fill line.There was no reported patient adverse event(s).
 
Additional Manufacturer Narrative
Product information has been updated and this mfr.Report #2618282-2022-00070 was deemed not reportable.There was no report of serious injury, medical intervention.Underfill associated with lancet not penetrating deep enough, may be associated with minor discomfort or dissatisfaction and require multiple reinsertions but is not likely to result in serious injury.

Brand Name
BD MICROTAINER® SST¿
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15718272
Report Number2618282-2022-00070
Device Sequence Number14676842
Product Code JKA
UDI-Device Identifier50382903659673
UDI-Public50382903659673
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Model Number365967
Device Catalogue Number365967
Device Lot Number1252462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown